# SDR 01FDEA00934

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 36,084 hours, 8,830 cycles
- Engine: Ge CF680C2D1F
- Engine time: 27,729 hours, 6,361 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENG N1 FAILED TO ATTAIN T/O THRUST.  MAINTENANCE FOUND METAL IN THE TAILPIPE.
